# SDR ABXA9800582

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 277792211200
- Condition: Cracked
- Location: Bs 160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 4L CRACKED AT STATION 160.  REPLACED LONGERON 4 LEFT IAW DC9 SRM 51-30-2, 51-30-1 AND 51-30-5.
